# SDR CA120614004

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Case
- Condition: Fractured
- Location: Spoiler Actuator
- Part time: 48,746 hours
- Component: Actuator, Moog
- Component part number: A44700009
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT FLIGHT CREW RECEIVED A NR 2 HYD ISO VALVE CAUTION MESSAGE & OBSERVED A LOW QTY OF HYD FLUID IN THE NR 2 SYS.  AN EMER WAS DECLARED, AN ALTERNATE GEAR EXTENSION PERFORMED & ACFT LANDED WITHOUT FURTHER INCIDENT.  FOUND THE LT OTBD ROLL SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, LEAK CHECKED & TESTED SERVICEABLE.  THE ACFT RETURNED INTO SERVICE.
